# SDR SWAA2022062721549

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 69,133 hours, 40,686 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fastener
- Condition: Sheared
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E LOWER PANEL WIGGLE PLATE FASTENERS SHEARED I/B OF PYLON FAIRING / [01] REMOVED AND REPLACED RIGHT WING T/E LOWER PANEL WIGGLE PLATE PER SRM 51-40-02
